# SDR SWIA201335471

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 30,873 hours, 25,988 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG JET FUEL ODOR THROUGHOUT THE COCKPIT & SERVICE GALLEY.  FLT NR 2858 REPLACED O-RING TO APU FUEL CONTROL.
